# SDR GTIA9700081

- Difficulty date: December 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47326
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 180
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MHV - FORWARD ACCESSORY COMP AT STATION 180 AT CENTER LINE ABOVE LONGERON 30 ATTACH ANGLE FOR FLOOR SUPPORT IS CRACKED, ALSO ATTACH ANGLE ABOVE 29L IS ALSO CRACKED.  FABRICATED ANGLES.  REMOVED AND REPLACED ANGLES PER SRM 51-10-02, 51-10-3, AND 51-30-02.  (M)
